MathSciNet Relay Station
MathSciNet bibliographic data
MR1779159 53D55 (58D30 81S40 81T18 81T40 81T45)
Cattaneo, Alberto S.; Felder, Giovanni A path integral approach to the Kontsevich quantization formula. Comm. Math. Phys. 212 (2000), no. 3, 591–611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement